# SDR SWIA202162656

- Difficulty date: November 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 13,518 hours, 8,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR BEAM INTERCOSTAL AS MARKED AT FR 90-91.     (C-CHECK RO 11/16/2021)    REMOVED AND REPLACED RH FLOOR BEAM INTERCOSTAL AS MARKED AT FR 90-91 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
